# SDR HEEA0016716

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL.  INSPECT AND REPAIR DUE TO METAL IN OIL AND EXCESSIVE CORROSION ON TOP OF MAST.  ALSO SENDING ROTOR BRAKE AND DISK, MAST DRIVE ADAPTER ASSY, (2) PITCH LINKS, (2) CONTROL LEVERS, (1) CONTROL FORK ASSY AND (1) BEARING BLOCK, (1) HINGED SUPPORT.
